MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH PRE-SHAPED W/ KEYHOLE; SURGICAL MESH
Catalog Number 0117013
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240)
Date of Event 07/30/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2015) is considered to be a best estimate.This emdr represents the bard soft pre-shaped mesh (device 2).An additional supplemental emdr was submitted to represent the ventrio st (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: (b)(6) 2015 - patient was diagnosed with left inguinal hernia thereby underwent open repair with implant of ventrio st mesh (device 1).Per operative notes, ¿an incision was made superior to the inguinal ligament over the external ring and carried down to the fascia of the external oblique.The left inguinal hernia sac was dissected out.A ventrio st mesh (device 1) was placed into the left inguinal region and secure it with sutures.¿ (b)(6) 2016 - patient was diagnosed with recurrent left inguinal hernia, adhesion thereby underwent open repair with implant of bard soft pre-shaped mesh (device 2).Per operative notes, ¿an incision was made and carried down to the external oblique.The hernia sac was dissected out.All adhesions were taken down.Lysis of adhesions were performed.A bard soft pre-shaped mesh (device 2) was placed and anchored at the pubic tubercle with sutured.¿ (b)(6) 2018 ¿ patient was diagnosed with recurrent left inguinal hernia, adhesion, thereby underwent laparoscopic repair with implant of 3dmax mesh (device 3) and lysis of adhesion.Per operative notes, ¿an incision was made infraumbilical and carried down to the level of the fascia.The hernia sac was dissected out.All adhesions were taken down from previously placed mesh.Lysis of adhesions were taken down.A large 3dmax mesh (device 3) was placed into the abdominal wall and secure it with sutures.¿.

Brand Name
BARD SOFT MESH PRE-SHAPED W/ KEYHOLE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24311493
Report Number1213643-2026-00102
Device Sequence Number5650079
Product Code FTL
UDI-Device Identifier00801741030901
UDI-Public(01)00801741030901(17)200928(10)HUZJ0314
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2020
Device Catalogue Number0117013
Device Lot NumberHUZJ0314
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date02/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight97 KG